0
2013
Impact Factor

    Simplifying the structure of the third and fourth degree forms in the expansion of the Hamiltonian with a linear transformation

    2014, Vol. 10, No. 4, pp.  447-464

    Author(s): Markeev A. P.

    We consider the canonical differential equations describing the motion of a system with one degree of freedom. The origin of the phase space is assumed to be an equilibrium position of the system. It is supposed that in a sufficiently small neighborhood of the equilibrium Hamiltonian function can be represented by a convergent series. This series does not include terms of the second degree, and the terms of the third and fourth degrees are independent of time. Linear real canonical transformations leading the terms of the third and fourth degrees to the simplest forms are found. Classification of the systems in question being obtained on the basis of these forms is used in the discussion of the stability of the equilibrium position.
    Keywords: Hamiltonian system, canonical transformation, stability
    Citation: Markeev A. P., Simplifying the structure of the third and fourth degree forms in the expansion of the Hamiltonian with a linear transformation, Rus. J. Nonlin. Dyn., 2014, Vol. 10, No. 4, pp.  447-464
    DOI:10.20537/nd1404005


    Download File
    PDF, 422.37 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License